# SDR ARWA981026

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 204
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAP - FOUND CORROSION ON UPPER SKIN LEFT WING STATION XW 204.125 STRINGER 13 REMOVED CORROSION BEYOND LIMITS.  FABRICATED FILLERS AND DOUBLER AND INSTALLED IAW DOUGLAS ROD SKETCH 98-08-04-008 WORK ACCOMPLISHED UNDER ARROW FORM JW3B CPCP CONTROL 1625.  (M)
